Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child suffering with cold, switched to Sinarest from T-minic, post 2 days cried continuously, had low appetite, slept after sedative intake. Cause?

Hi, My son is suffering from cold-I gave T-Minic initially for 3 days and then switched over to Sinarest for the next 2 days.Yesterday he cried continuously for 5 hours in the midnight.He dint seem to have pain in stomach ,was neither hungry also.We took him to hospital at last wherein they gave sedative and then he slept..What could be the cause?Any measures to be taken ?Thanks in Advance for the reply
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  356
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for your query.

By your description your son is suffering from Upper Respiratory Tract Infection which probably has involved his ears. Infection of the middle ear/s is very painful. I hope the doctor in the hospital examined his ears by an otoscope to look at the ear drum which alone can provide information of middle ear infection. Sedative would certainly make him sleepy for a while.

Conitnue giving T-minic and steam inhalation for some relief and get the ears examined to rule out middle ear infection.

I hope I have responded to your query to your satisfaction. Please revert back if any clarification is required.

Wishing your son an early recovery.


Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor